Categories and General Algebraic Structures with Applications is an international journal (Thomson Reuters Index) published by Shahid Beheshti University, Tehran, Iran, free of page charges. It publishes original high quality research papers and invited research and survey articles mainly in two subjects: Categories (algebraic, topological, and applications in mathematics and computer sciences) and General Algebraic Structures (not necessarily classical algebraic structures, but universal algebras such as algebras in categories, semigroups, their actions, automata, ordered algebraic structures, lattices (of any kind), quasigroups, hyper universal algebras, and their applications).
Visibility: Our publications have a high level of visibility, so far out of 56 published (online and printed) papers, we have 54,384 Article View and 37,631 PDF Download.
So far 8 papers have been ready to be published in the volume dedicated to Banaschewski on the occasion of his 90th birthday, and some more are under review. But, since we had promised to publish the speical issue in January 2017, we will publish the first 8 papers in Volume 6, Issue 1 by the beginning of the new year.
The others will be appeared in Volume 6, Issue 2 later on in the Spring of 2017.